Max Planck Society - eDoc Server

http://edoc.mpg.de



Two-sided harmonic subspace extractions for the generalized eigenvalue problem
Authors: Benner, P.; Hochstenbach, M.; K├╝rschner, P.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: PAMM - Proceedings in Applied Mathematics and Mechanics
Volume: 11
Issue / Number: 1 - Special Issue: 82nd Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM)
Start Page: 739
End Page: 740
Document Type: Article
ID: 575586.0